Aa
A
A
Close
199882 tn?1310188142
Need help with pain question PLEEEZE HURRRRY !!!!!
On Saturday my feet started swelling, so I did what I always do when this happens and that's taking 1 lasix, 1 zaroxolyn, and 2 pot.chloride.  On Sunday it was the same thing, so I did the same thing. Well, by Monday the swelling was gone but now my feet are cramping like crazy.  My toes are going in every different direction and all I can do is cry.  Pain pills are no help.

My husband holds on to me so I can stand up to try and put weight on them.  I'm in a wheelchair so I can't do it by myself.  He also is trying to massage them, but nothing will work.

Did I take to much of the water pills or what?  What do I do now?  Can anyone tell me how to make it quit hurting?  I don't know how much more I can stand.  Please hurry.

Carol (OK)  
Cancel
4 Answers
Page 1 of 1
147426 tn?1317269232
Are the pot chloride pills ones you got from the store - over the counter?  They have very little potassium in them.  You may have a bad electrolyte imbalance from the lasix.  With that much pain and cramping I think you need to go to the ER and have your blood checked.  Go now!!!

Quix
Comment
Cancel
147426 tn?1317269232
Comment
Comment
Submit Comment
199882 tn?1310188142
The pot-chloride is a prescription from my doctor.  

Last year I had a very bad spell that required hospitilization.  My potassium level dropped very low.  Also, my oxygen level dropped, and my liver function went completely haywire.  I was in ICU for 3 days before being moved to a room.  Everything slowely got back to normal and they never knew what triggered this attach.

If I wait until tomorrow and go to see my doctor would that be okay, or do you feel that it would be dangerous to wait and why?

Sorry that I am questioning what you say but I just don't feel like going anywhere.  

I've got my feet propped up and as long as I don't try and move them they are okay right now.

Thank You

Carol  (OK)
Comment
Cancel
199882 tn?1310188142
Comment
Comment
Submit Comment
147426 tn?1317269232
If you feel better and your heart rate feels steady then it's your call.  A cardiac arrhythmia, bad heart (even fatal) rhythm is the main danger of a very low potassium.  It also can damage the muscles.  

I'ts your call, eat a couple bananas.

Be seen in the morning.  If you worsen ,,,,,,,,,YOU KNOW!

Quix
Comment
Cancel
147426 tn?1317269232
Comment
Comment
Submit Comment
199882 tn?1310188142
I thought about what you said and I decided to go ahead and go in to the ER. last night.  My potassium was too low.

They told me To double up on the potassium pills when I take the water pills.  Also, they gave me a muscle relaxer for the pain.  I'm supposed to follow up with my doctor today and have my blood work redone to compare.

I think that's all they did and said.  I was pretty out of it after they gave me the shot.  

I do feel better this morning but my toes and feet are very sore from cramping up so bad.  I'm fixing to call my doctor right now for an appointment.

Thanks for being there for me.

Carol  
Comment
Cancel
199882 tn?1310188142
Comment
Comment
Submit Comment
Your Answer
199882 tn?1310188142
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
Top Neurology Answerers
Avatar f tn
Blank
essdipity
1831849 tn?1383231992
Blank
kwarendorf
Great Neck, NY
667078 tn?1316004535
Blank
HVAC
Durham, NC
987762 tn?1331031553
Blank
supermum_ms
Australia
5265383 tn?1453516751
Blank
aspen2
ON
144586 tn?1284669764
Blank
caregiver222